# SDR SIMA200117502

- Difficulty date: June 24, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00511500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5046 - FOUND EMERGENCY OVERHEAD LIGHTS AT 9A INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AT 9A IAW AMM.  OPS CHECK GOOD.  (M)
